# SDR DHL9770130C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 500-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION BULGES UNDER SHEAR WEB AROUND FITTINGS AT BS 500, 520, 540 LBL 57.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA ON SHEAR WEB, BS 540 LBL 57 PER SRM 51-40-2, SIZE 4.5 BY 3.5.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, AT BS 540, LBL 57.  REMOVED CORROSION ON SUBFLOOR SHEAR WEB AROUND FITTING, BS 500 TO 520 LBL 57.  MATERIAL REMOVED .002 IS WITHIN LIMITS PER SRM 51-10-2, N/R3629.
